Common Drug Q&A » Urinary » Vesicare Medication

Vesicare Medication

A: Hi,

Is there a possibility that you might be drinking too much liquids? Especially soda, since it has a lot of sugar in it. It will constantly force your body to want to expel the excess sugar by peeing.

Q: serious health question?
i just started a new medication called vesicare for bladder control i was not on anything else when i started taking it about 2 weeks or so ago.
for about a week or more since then i have had a abnormal overwhelming sense of sadness and feeling blue and wanting to cry for no reason in particular. it want go away. its like a black cloud hanging over my head. i don’t want to do anything and nothing helps. i wonder if it has anything to do with the meds? even though i saw no side effects like this in the drug information.!!!! also i just started taking allegra 180mg for allergy’s that’s only been a few days ago but now im getting the shakes and jittery. i want to ask about other peoples side effects on that too. thank you so much please reply as soon as you can. down and out in south hills…..ps im not pregnant and i am 41 years old. i was pretty much ok till around the time i started taking this medicine. there really were not any side effects other than maybe this.
surely someone out there has used this medication. al i want to know is the side effects other people have had on it. and if they continue or subside afterawhile!!
i go to a clinic it is not that easy to just go back to doctor and ask questions you have to make a appt and wait for hours. i dont want to do that for a simple question. thanks.

A: I think that you should return to your doctor and just get checked out, they may be able to give you something which gives you less side effects or narrow down which medication is causing you problems… take care

Q: Persistent Dysuria (Recurrant UTI, VUR + Hutch Diverticula)?
I am a 19 Year Old Female, and ever since i can remember it has always hurt when I’ve been to the toilet, not during urination but after. Every single time without fail, post urination i get this strange pain, sort of stinging/burning/muscular. It wasnt till recently that i actually discovered that it wasn’t normal to have this (1-2 years ago)

Anyway a year ago i had really bad pyleonephritis that landed me in hosptial for 2 weeks. After that i was referred to a urolgist, who reffered me to another, who sent me to get a Micutating Cysto Urethrogram. The results were that i had Right Side VUR and a Hutch Diverticlum.
I was operated on 2 Months ago, to correct the VUR and Remove the diverticulum. Had a follow up Ultrasound to say that everything was ok – it was. And ive just come of being on antibiotics (been on them for a year)

BUT still i have persistant Dysuria – i know the operation wasnt for that but does anyone experience this as well? or know what the causes are? My Bladder wall is hypertrophied too, i dont have urinary frequence, i dont need to go at night, i can hold my urine pretty well although sometimes i may leak.

Dr thinks its over active bladder, but i dont respond to the OAB medications such as vesicare or oxybutynin?

Can someone please give me some insight or ideas or some sort of feedback. It would be greatly appreciated.

Thank you

A: It sounds like urethral stenosis because you have dysuria (difficulty urinating). My daughter was born with it and had to have her urethra stretched when she was a baby and again when she was 30 years old. Doctors don’t normally look for stenosis and often, erroneously, attribute it to UTI. The second time my daughter went for the stenosis the urologist asked her if she had been having rough sex or had injured herself with a sex toy. She got angry and told him that she had a history of urethral stenosis not rough sex.

I hope this will give you some ideas. Get well soon.

Q: I have had frequent urination for the past year and have been to many doctors but dont know whats wrong?
Actually i did have a cystoscopy in january that found out that my trigone of the bladder was inflamed, other than that though, there was nothing wrong. Ive been on numerous medications such as detrol and vesicare, but am not taking any as of now. Basically i still go about every hour, though the medicine has helped me hold it somewhat, this week has been tough though because i feel i have to go every 15 minutes. Im also wondering whether i may have something from asbestos expsosre because it started about a year ago after remodeling with a house and taking down asbestos insulation
By the way im only 19 so i know this is not normal, i also have trouble getting erection (although ive never had sex, boners dont come easy anymore) idk whats up i just know i dont feel right
Ive had a few blood tests and they havent shown that ive had diabetes and i havent really lost weight (ik that losing weoght is a symptom of diabetes), and i did tell the urologist i was exposed to asbestos, but he just said maybe it caused an allergy in the trigone region but i will get a blood test again for diabetes.
also i have talked with many doctors including my family one and a urologist nothin has been found

A: Urinary incontinence and OAB is very rare in someone your age. This maybe a sign that something else is going on that you may want to go have checked out. I would limit the amount of fluids you are taking in. But Rx you were on are to treat OAB, perhaps you need to be back on them. I would talk to your family doctor about this.

Q: What could be causing my overactive bladder problems? any insight!?
I’m 24 years old and for the last 8-12 months I’ve been having overactive bladder problems. I have other symptoms that could be thyroid related and I’ve already gotten 3 opinions on that. My levels for that are low-normal. A 4th opinion will be in my future, as I know even OPRAH had to get a lot of opinions before finding a true answer.

Anyways, I’m really not sure what could be causing it. I visited a Urologist and had some tests preformed. he found that after I void there is still a decent amount of urine in my bladder, so when I leave the restroom it’s not long 5 minutes or less before I need to go again. He did a cystoscopy and did not find any signs of IC (interstital cystitis), so he put me on Vesicare for my frequency problems. initially the 5mg helped, but I recently increased to 10mg and I’m finding no relief at this point. I’, beginning to wonder if my problems are related to other medications I’m on.

I’m currently on:
Lamictal for moods (something that can be related to thyroid if that ends up being the issue.)
Klonopin for Anxiety. A very small dose. half a .5mg tablet 2x a day.
Ortho Evra birth control patch. been on it 6 years, not sure if it could be related?!?!
and other than that I’m on vitamin D because I live in an area with little sun and fish oil to help with seasonal depression. both of these I started AFTER the bladder problems had already been happening.

Does anyone have any insight or ideas that I could investigate or present to my doctors? I’m really at my wit’s end and I already have anxiety, which is only exacerbated by the frequency because I have to pull over to use restrooms when I’m out and I no longer go very far from home because it’s too hard.

HELP!!!!!!!

A: sounds like IBS

Q: BLADDER PROBLEM!!!! HELP!!!!!!?
i am a teenager and have had a bladder problem for about 9 months. i have had the constant feeling to pee and it hasnt gone away. even after i pee i feel like i have to go. the feeling is 24/7. my mom took me to a urology doctor and he diagnosed me with an overactive bladder. ive tried just about every medication from vesicare,toviaz,ditropane,enabalax. It wont go away!!!! I then had a cystoscopy and everything was okay. What should i do????????????? By the way i dont have any infections

A: Overactive Bladder is also a sign of Diabetes. Have you tried a REALLY healthy diet and exercise?

Q: BLADDER PROBLEM!!!! HELP!!!!!!?
i am a teenager and have had a bladder problem for about 9 months. i have had the constant feeling to pee and it hasnt gone away. even after i pee i feel like i have to go. the feeling is 24/7. my mom took me to a urology doctor and he diagnosed me with an overactive bladder. ive tried just about every medication from vesicare,toviaz,ditropane,enabalax. It wont go away!!!! I then had a cystoscopy and everything was okay. What should i do????????????? By the way i dont have any infections

A: It’s pretty obvious you need to return to the urologist, or see a different one.

Related Posts

Write a comment